# SDR MALA110141

- Difficulty date: June 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 9,091 hours, 5,938 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE DISPLAYED UPON SELECTING GEAR UP.  PERFORMED CHECK LIST.  LANDED UNDER WEIGHT.  ADJUSTED PROX SENSOR PX03 AND PX11 IAW 32-61-05.  PERFORMED OPS TEST OF LANDING GEAR IAW 32-61-00.  PERFORMED LANDING GEAR SWINGS.  ALL CHECKS GOOD AT THIS TIME.
